# SDR C1HA200383003

- Difficulty date: February 26, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT NR 1 ENGINE FIRE DETECTOR GRND CIRCUIT LIGHT FLICKERED OCCASIONALLY.   REPOSITIONED FIRE DETECTION LOOP, LIGHT STAYS OUT NO DEFECTS NOTED
